Top answers from doctors based on your search:
Disclaimer

Is it okay to have lower back pain after a tetanus or meningitis shot

A 42-year-old member asked:
Dr. J. Yusuf Erskine
31 years experience Holistic Medicine
Not really: Did you get the shot in your buttock? If so, this can sometimes result in irritation to the sciatic nerve, or you can develop a tender point in the g ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 49-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Not normal: It's not normal and is most likely not related to the injections.
A 26-year-old female asked:
Dr. Harold Peltan
27 years experience Ophthalmology
Yes: Immunizations can have side effects like the ones you are experiencing. They normally go away after a day or two.
2
2 thanks
A 25-year-old male asked:
Dr. Katharine Cox
44 years experience Pediatric Emergency Medicine
Vaccines: A tetanus immunization should be given every 10 years and currently contains a small dose of diphtheria toxoid and pertussis protection. The meningoco ... Read More
3
3 thanks
A 38-year-old male asked:
Dr. Philip Miller
46 years experience Family Medicine
Exam: You must be examined, evaluated, diagnosed and treated by your physician.
1
1 thank
A 35-year-old male asked:
Dr. Dariush Saghafi
32 years experience Neurology
B12 is just fine: Who told you that B12 shots would make you UNfatigued. Obviously didn't work for you....for some people they actually do feel more energeized. There ... Read More
A 26-year-old female asked:
Dr. Bryan Kurtz
33 years experience Obstetrics and Gynecology
Unstable lining: As you get close to the next dose, the lining may be a little unstable and bleed. It does not effect the birth control aspect of the Depo, you are sti ... Read More
A 18-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Likely unrelated: The hormones in the shot are similar to what your body makes naturally. A one sided localized pain is likely a mechanical/muscle issue rather than one ... Read More
A 24-year-old female asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
Unusual: It would be helpful to know more about your immunotherapy history (what is in the shot, how often do you get injections, is there a build-up phase, et ... Read More
A 29-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
You need an eval: That will determine treatment For now take 4 ibuprofen 3 times a day and do gentle stretches. Physical therapy is probably the next step.also try ice ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month